# SDR AALA201901289038

- Difficulty date: January 27, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 54,944 hours, 26,434 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664605
- Part serial: A6411RP
- Condition: Deformed
- Location: Pax Door
- Part time: 6,176 hours, 3,612 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFORMATION ON THE PASSENGER DOOR SLIDE.  REPLACED THE DOOR SLIDE IAW AMM 26-62-44.
